RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 600–605 (Mi de9908)  

Ordinary Differential Equations

A generalized isoperimetric problem with a linear shift in the objective function

A. P. Afanas'ev

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (924 kB)

English version:
Differential Equations, 1999, 35:5, 602–607

Bibliographic databases:
UDC: 517.977
Received: 25.02.1999

Citation: A. P. Afanas'ev, “A generalized isoperimetric problem with a linear shift in the objective function”, Differ. Uravn., 35:5 (1999), 600–605; Differ. Equ., 35:5 (1999), 602–607

Citation in format AMSBIB
\Bibitem{Afa99}
\by A.~P.~Afanas'ev
\paper A generalized isoperimetric problem with a linear shift in the objective function
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 600--605
\mathnet{http://mi.mathnet.ru/de9908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735657}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 602--607


Linking options:
  • http://mi.mathnet.ru/eng/de9908
  • http://mi.mathnet.ru/eng/de/v35/i5/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019